# SDR CWQR20160720022

- Difficulty date: July 20, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N696QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605296
- Aircraft time: 11,659 hours
- System (JASC): 2731 · Elevator Tab Control System
- Part: Cable
- Part number: 666000134
- Condition: Broken
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS CABLE ASSEMBLY IS REPLACED AT THE AIRCRAFT OPERATOR REQUEST BECAUSE OF RELIABILITY ISSUES. INSPECTED CABLE AFTER REMOVAL, PREFORMED LOOP TEST AND FOUND TO BE UNSERVICEABLE PER AMM CHAPTER 20-10-04. NEW CABLE ASSEMBLY INSTALLED
